Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Griffin, Jim E., Brown, Philip J. (2011) Bayesian hyper-lassos with non-convex penalization. Australian and New Zealand Journal of Statistics, 53 (4). pp. 423-442. ISSN 1369-1473. (doi:10.1111/j.1467-842X.2011.00641.x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:29598)
Walker, Stephen G. (2005) A note on Bayes factors. Australian and New Zealand Journal of Statistics, 47 (3). pp. 325-328. ISSN 1369-1473. (doi:10.1111/j.1467-842X.2005.00397.x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10588)
This list was generated on Sat Dec 4 02:35:49 2021 GMT.